# SDR SWIA201743516

- Difficulty date: May 27, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 30,176 hours, 29,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED IN MULTIPLE LOCATIONS AROUND FASTENER HOLES.  REPAIRED IAW REO.
